Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Komebackid510

Veteran Member
  • Total Reviews

    0
  • Content Count

    763
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Komebackid510

  • Rank
    Your crew plus my crew sounds hot.
  • Birthday 08/07/1985

Profile Information

  • Gender
    Male
  • Location
    Hayward, CA
  • Interests
    Formula 1, football, tennis, investing, and concerts.

Recent Profile Visitors

2930 profile views
  1. I took mines with a peanut butter sandwich like few people on this forum have done. It worked for me and your situation sounds good too.
  2. Accutane without insurance=ouch in the pockets. I think it was at least $300 for a month's worth even for generic. Get insurance if possible!
  3. Wow that's so expensive with insurance! It can't be because it's brand name right, since Roche stopped producing it right? My health insurance covered the generic brand and I only paid $10 each batch. I can't remember how to figure out the overall dosage but if you search it that will help a lot sorry. Good luck!
  4. Wow that sucks! Never heard of that before, especially to the point where Viagra is needed. Have you tried talking to another doctor to get another point of view?
  5. not much new to report here just the same ol same ol. I tried taking Saint John's Wort to improve my mood (been feeling moody lately lol), but it made my stomach hurt.
  6. My derm. told to me to stop using topicals as soon as I started Accutane, so I'm gonna say that's not a good idea. I think the reason why is that since the pores are smaller/stop of oil production, the skin is much more fragile so topicals may be too fragile. Lastly you're on Accutane, the strongest acne medication (IMO lol) no need to use anything else.
  7. I think the initial break out will affect everyone differently, if you read other posts some people get and some people don't. Also, the degree/severity of the initial breakout is different for everyone too. In my case, I think my initial breakout focused on my upper lip with small white heads popping up and then that was it. Most people start to see results or no new pimples within 2-4 weeks I believe. Good luck!
  8. I took Accutane a few years ago and it has definitely made my skin more manageable. Although it's not perfect in that I absolutely have no break outs at all, I look and feel much better than before. I have no regrets on taking it and would take it again if needed to. I tried a bunch of stuff both OTC and Rx, none of those things had as much of an impact as did Accutane. If you have acne that doesn't respond to anything you tried and are fed up with it, you should definitely consider taking it an
  9. So I was lucky enough to get another derm. (which happens to be in the same building as my regular derm.) to give me a cortisone shot for that blemish/cyst on my nose yesterday. I was so happy because it didn't look like it was gonna go away anytime soon. The lady that did it was super nice and very calming, she was talking about the meds I tried and how she allows her patients to call her and allow them to come in just for cortisone shots. After I heard her say that I grabbed her card before I
  10. Here we go again... I finally called my derm. today to schedule an appointment because I'm running low on my topical and I feel a blemish on my nose . I haven't had one of those in like a year I think, I'm so mad/sad but I'm kinda not surprised because I was going through a lot of stress the past weeks/month. Also, I haven't been eating healthy/sleeping well or enough. I guess it finally decided to pop up and assure my assumptions. I had a chance to see my derm. this week on Friday but decided
  11. Hi, I was in your position too but I was a little older. I know how you feel, I'm 24 now and I have absolutely no regrets from taking Tane. I even liked the days when I was on it because I ate a lot of food that I use to be afraid of eating (would break me out). I remember being a lurker on this forum and kept reading success stories from Tane and that kept me going. My tips would be to get a good moisturizer, gentle cleanser, and LOTS of lip balm. Don't worry too much and Good Luck!
  12. You might wanna do a search in the forums regarding this question. For me, I didn't to do anything that would result in me being taken of Tane cause I was in desperate need to clear my skin. Good luck!
  13. You may want to make an appointment with your derm. again if it's really bad/bothering you. I think after Tane, topical treatments work better. Your derm. may give you one to see if it will work, I doubt you will need another course of Tane.
  14. Summertime over and Fall semester begins, BOOOOOO! Oh my, summer was pretty bad for my skin, I was really stressed out over dumb things and my face paid the price. At the peak I had like 3 cysts on my face. There was one on my chin (not very noticeable but was painful), one in between my eyebrows (painful and a sign that it was from stress), and lastly on my right temple. Good thing I wasn't working or had class I barely went out those weeks. They are gone now and I am in need to make a visit
  15. Well I didn't experience anything similar to that. But obviously everyone's experience with the drug will vary to a degree. I have thought about those types of things while I was on the drug but I kept my mind positive and constantly busy, so much that I didn't have time to even think about those things. I think that helped me going through the course the most. Good luck.
×